# SDR CKSA97090

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 370 A PIT DOOR LOWER JAMB CRACKED.  REPAIRED A PIT LOWER DOOR JAMB SUPPORT STRUCTURE IAW AIA EA 97-013 SKETCH AIA/E/2489.  C-1 CHECK INSPECTION WORK CARD NUMBER 3007.  NON-ROUTINE TASK CARD NUMBER 92894.
